Ask an expert
Question

26 Jul 2005

Dianne - Pregnant?<br>
I’m on Dianne and I know that it’s not a contraceptive. My husband and I had intercourse about 3 weeks ago, if I were to be pregnant will I still have my period same as every month before, according to the pills I should already have begun my period but nothing as yet, although it feels like I’m on period with the back pain. Please advice???
Answer 394 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Diane is a contraceptive. As long as your period starts some time while on the inactive pills, that is fine.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote